MathSciNet Relay Station
MathSciNet bibliographic data
MR991701 (90m:43006) 43A15 (22D25 43A07)
Lau, Anthony To Ming; Wong, James C. S. Weakly almost periodic elements in $L\sb \infty(G)$ of a locally compact group. Proc. Amer. Math. Soc. 107 (1989), no. 4, 1031–1036.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement